# SDR SWAA2022021616370

- Difficulty date: July 18, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Bent
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON R/H SIDE OF FWD CARGO BAY STA. 500A-500B RBL 25; WL 156 BENT / REMOVED AND REPLACED INTERCOSTAL ON RH SIDE OF FWD CARGO BAY BS 500A-500B IAW ER 18-03488 REV IR. AND EA 1-753-33065 REV IR
